Compulsory Training Sessions

Please note all "start" times are "in the water" times so please arrive in plenty of time to change and warm up.

*** Due to COVID-19, times may be subject to last minute changes.  Please get in touch with [email protected] if you have any queries.

Session 1 - Mike Whitcombe

Saturday

3:30-4:30pm

Total Training Time: 1h

Session 2 - Mike Whitcombe

Friday

Saturday

7:00-8:00pm

3:30-4:30pm

Total Training Time: 2h 
Session 3 - Steven Hazlerigg

Friday

Sunday

7:00-9:00pm

4:30-5:30pm

Total Training Time: 3h
Development - John Sangster

Thursday

Friday

Saturday 

7:00-9:00pm

7:00-9:00pm

4:45-5:30pm

Total Training Time: 4h 45m
Squad 1 - Craig Tetlow

Monday

Thursday

Sunday

6:00-8:00am

6:00-8:00am

6:30-8:30am

Total Training Time: 6 hours
Squad 2 - Craig Tetlow

Thursday

Friday

Saturday

Sunday

6:00-8:00am

6:00-8:00am

4:45-5:30pm

6:30-8:30am

Total Training Time: 6h 45m
Squad 3 - Head Coach Richard McLaughlin

Monday

Tuesday

Wednesday

Thursday

6:00-8:00am

6:00-8:00am

6:00-8:00am

7:00-9:00pm

Total Training Time: 8h
Squad 4 - Head Coach Richard McLaughlin

Monday

Tuesday

Wednesday

Thursday

Friday

6:00-8:00am

6:00-8:00am

6:00-8:00am

7:00-9:00pm

6:00-8:00am

Total Training Time: 10h
Squad 5 - Head Coach Richard McLaughlin

Monday

Tuesday

Wednesday

Thursday

Thursday

Friday

6:00-8:00am

6:00-8:00am

6:00-8:00am

6:00-8:00am

7:00-9:00pm

6:00-8:00am

Total Training Time: 12h
Swim for Fitness - non competitive

Friday

Saturday

Sunday

8:15-9:00pm

4:45-5:30pm

4:30-5:30pm

Total Training Time: 2h 30m

Gators - Pauline Stirling

Sunday 4:30-5:30pm Total Training Time: 1h

Progession of swimmers through the club structure - from Sessions through Development to Squads - is reviewed on a regular basis by the coaches.  

 

 

*** Land Training is currently taking place via Zoom.  Please get in touch with [email protected] if you have any queries.

Land Training - Squad 1 to Squad 3

Tuesday 6:00-7:00pm

Aspire Performance Coaching

 

Strength and Conditioning Training - Squads 4 & 5

Thursday 5:15-6:00pm

Aspire Performance Coaching

 

Additional Training

Your child may be invited to attend additional sessions during the week.  These are by invitation of the Head Coach only.

*** All additional swimming is currently on hold to to COVID-19

Sunday 3:00-6:00pm

Aberdeen Sports Village

Monday 5:00-7:00pm

Aberdeen Sports Village

Wednesday 3:40-4:25pm

Inverurie Swimming Centre

Friday

3:40-4:25pm Inverurie Swimming Centre